# SDR REXA2024111901501

- Difficulty date: September 6, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Part number: SH670318403
- Condition: Corroded
- Location: Door Handrail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT HANDRAIL CUPS ARE CORRODED.  UPON FURTHER INVESTIGATION PAX DOOR FWD HANDRAIL CUPS P/N SH670-31840-3 HAS SEVERE CORROSION BEYOND OUT OF LIMITS IAW CRJ 700 SRM 53-00-00-101-001-A01. REMOVED PAX DOOR FWD HANDRAIL CUPS P/N SH670-31840-3 IAW CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-41-02-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR FWD HANDRAIL CUP P/N SH670-31840-3S IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-41-02-001-001-A01
